# SDR 2025FA0000662

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: General aviation
- Aircraft: N66919
- Make and model: Beech A36
- Aircraft serial: E1634
- Engine: Cont IO520BB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: SA539983
- Condition: Damaged
- Location: Nr 3 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTAKE VALVE HAS MATERIAL MISSING IN I LOCATIONS AROUND THE PERIMETER OF THE VALVE HEAD SEAT AREA, LT APPEARS TO BE VALVE FAILURE AND NOT FOD, (OTHER INFO FOUND ON VALVE WFAA PMA719077QITALY),
